# SDR SWAA052566

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 49,778 hours, 49,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER SPLICE CRACKED AT BS 908, STR 4L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
